# SDR SWIA2017112844021

- Difficulty date: November 3, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 35,977 hours, 29,663 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt  Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK IS CHAFED UNDER FWD TIP OF FLAP HINGE FAIRING 586AB.  REPAIRED THE FLAP HINGE FAIRING IAW SRM AND REO.
